advertisement
Question
Posted by: Kasandra | 2011/03/08

Bug

Hi Doc
I just returned from Zanzibar was there a week, my period is 9 days late but I have done 4 pregnancy tests and they were all negative. I did take malaria pills while in Zanzibar.

Do you think the malaria pills and climate change could keep my period away?

Since I have been back I had upset stomach and feeling very naar when I eat. Could this be a bug.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Kasandra
The climate change wont affect your menstruation, some malaria pills may influence the absorbtion of contraceptive pills, but stress can cause a skipped period too. You may have a gastrointestinal infection and if the diarrhoea does not stop by itself within 48 hours I think you must see your doctor as you may need antibiotics for traveller's diarrhoea.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/03/08

Hallo Kasandra
The climate change wont affect your menstruation, some malaria pills may influence the absorbtion of contraceptive pills, but stress can cause a skipped period too. You may have a gastrointestinal infection and if the diarrhoea does not stop by itself within 48 hours I think you must see your doctor as you may need antibiotics for traveller's diarrhoea.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement